# SDR 138611032005

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310214
- Part serial: 99197H3363
- Condition: Cracked
- Location: Cockpit
- Part time: 5,527 hours, 2,122 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDSHIELD HAS SPYDER WEB CRACKS IN OUTER PLY.
